question-icon

Suggest Treatment For Sore Throat And Itching In The Genitals

default
Posted on Wed, 22 Feb 2017
Question: History: pre-diabetic. Did not manage it well. Had a vasectomy and have allergies. In 2014 got serious started excercise lost 45 pounds. Now manage my presiabetes purely through diet and excercise.
2104 complained of erection difficulties getting/maintaining. Pcp said due to nerve damage of not taking care of self.

Summer of 15 toes and thumbs began feeling bruised/tender. Got progressively worse.
Went to routine visit. Discussed the bruising/tender and found my B12 and D were low. Was nerve damage. Would take long time to heal. (It's now January and still have it occasionally).
Brought up erection issue coupled with delayed urination problems and inability to start if I wait too long to go. Checked prostate which was fine said it's my aging.
Brought up had gotten two canker sores as well, said normal.
Went on a biz trip and went overboard masturbating with hotel lotion. Returned to find pain in tip of urethra and/or an itch. Ejactualtio. Stream is now more of a dribble. On occasion my bottom lip/gum gels like it's burning. Doc again says it's nerve damage/b12/D related. Nothing to worry about it will happen.

Now I e discovered in the past week. A random itching across my body. It's in one spot for a few seconds and then gone. Will turn up in another arrea and gone. My pubic hair is itching and I e got a red shiny dry spot on my shaft and feels tender. Finally, I. Ow have a sore throat on the just one side. So before I spend 100 on an office visit to be told this is all normal regarding nerve damage etc. is it? Or could I have picked up something from the hotel bed? Did I give myself an infection with the lotion? Should I go back to pcp with these new symptoms? Or M I just a hypochondriac and haven't given enough time for the meds to take effect and I'll experience these and possibly some new Symptoms as a result?

doctor
Answered by Dr. Geeta Sundar (4 hours later)
Brief Answer:
Pre Diabetes along with B-12 deficiency, can lead to nerve damage

Detailed Answer:
Hi welcome to HCM,
Yes even Pre Diabetes if neglected along with B-12 deficiency, it can lead to nerve damage that can sometimes be intractable and difficult to treat.
The erection issue is the same cause. Thyroid deficiency adds to it.
Prostate enlargement is due to aging.
The itching is a histaminic (allergic) reaction to something you ate. The bottom lip symptom may be due to neuritis or allergy.
No you are not a hypochondriac. You are just being extra careful.
Besides taking B-12, check your diet and keep a record to see if any foods bring on itching.
Meanwhile take a good acid suppressant (like omeprazole) for a week along with an anti allergic (like fexofenadine) and see if it helps.
You can revert back.

Regards

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geeta Sundar (21 hours later)
Thanks so much. Two quick follow ups. Same scenario regarding the dry red shiny spots on my penis shaft? Witll the two otcs you mentioned resolve this as well. Finally I've noticed tonight small "pimple like bumps on my thigh. I assume my scratching has irritated the area? Thanks again.
doctor
Answered by Dr. Geeta Sundar (1 hour later)
Brief Answer:
Hi XXXXXXX there is a possibility, that, that is fungal.

Detailed Answer:
Hi XXXXXXX there is a possibility, that, that is fungal. No harm in trying Fluconazole 150 once a week for 8 weeks, but do consult your doctor about this?
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Sore Throat And Itching In The Genitals

Brief Answer: Pre Diabetes along with B-12 deficiency, can lead to nerve damage Detailed Answer: Hi welcome to HCM, Yes even Pre Diabetes if neglected along with B-12 deficiency, it can lead to nerve damage that can sometimes be intractable and difficult to treat. The erection issue is the same cause. Thyroid deficiency adds to it. Prostate enlargement is due to aging. The itching is a histaminic (allergic) reaction to something you ate. The bottom lip symptom may be due to neuritis or allergy. No you are not a hypochondriac. You are just being extra careful. Besides taking B-12, check your diet and keep a record to see if any foods bring on itching. Meanwhile take a good acid suppressant (like omeprazole) for a week along with an anti allergic (like fexofenadine) and see if it helps. You can revert back. Regards